# SDR SWAA2019111138758

- Difficulty date: October 22, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140A9101
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT ELECTRONIC COMPARTMENT STRINGER SPLICE CORRODED AT BS. 360+4, STR. 28L. / R&R STRINGER SPLICE IAW SRM AND DWG.
